On identity for eigenvalues of second order differential operator equation


Bayramov A., Oer Z. , Baykal O.

MATHEMATICAL AND COMPUTER MODELLING, vol.49, pp.403-412, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.09.005
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.403-412

Abstract

In this study we investigate the spectrum and regularized trace of the second order differential operator equation with periodic boundary conditions. (C) 2008 Elsevier Ltd. All rights reserved.